Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I need a quick pain reliever solution!!

I haven't had a period in 3 months now and this month finally decided to come ( I AM NOT PREGNANT!) I am dying in pain with these awful cramps. What do you ladies do to relieve the awful pain. I have taken aleve earlier today and midol when I got home at 4. Any other ideas cuz these two don't seem to be touching the pain much :(

Answer Question
 
leann74016

Asked by leann74016 at 10:27 PM on Sep. 22, 2010 in Just for Fun

Level 16 (2,449 Credits)
Answers (10)
  • Hot water bottle. And you may want to consult a doctor if you went two months without one, and now you are having one with this much pain. Is this normal cramping for you?
    -Ashley
    spiritguide_23

    Answer by spiritguide_23 at 10:29 PM on Sep. 22, 2010

  • Hot water bottle
    LoriKeet

    Answer by LoriKeet at 10:29 PM on Sep. 22, 2010

  • No this is definitely not normal cramping by far!
    leann74016

    Comment by leann74016 (original poster) at 10:31 PM on Sep. 22, 2010

  • Pamprin & a shot of whiskey!
    Abytome

    Answer by Abytome at 10:31 PM on Sep. 22, 2010

  • If it isn't normal cramping then you may want to see your doctor.
    PoisonousBlonde

    Answer by PoisonousBlonde at 10:33 PM on Sep. 22, 2010

  • Please see a Dr. I like Aleve. A warm bath, heating pad and rest. I hope it gets better for you!
    Angellinda

    Answer by Angellinda at 10:50 PM on Sep. 22, 2010

  • i use a heating pad bc it covers more area, if you haven't had a pd in so long and you are in this much pain it might be a cyst that burst thats why you are in so much pain, if the aleve didn't work make sure it isn't expired first of all, you can take up to 500mg safely, but if it didn't help try some advil/ibuprophen don't take asprin or anything with it in there in case it is a burst cyst and call your ob/gyn, most have after hours nurses that you can talk to and your dr will call back....if its really bad just go to the hospital esp if its only on one side, it might be appendicitis and THAT would be bad
    HTMommy

    Answer by HTMommy at 10:59 PM on Sep. 22, 2010

  • If you're not not at an age to be perimenopausal or taking a BC that cycles you less than monthly, then skipping 2 months and then suddenly cramping is not a good sign. It may be fine, but it could be a cyst (or as it was for me) a miscarriage of a pregnancy I didn't know I had.

    As for the pain, a hot towel (dampened then microwaved) helps. You can safely piggyback a normal dose each of Tylenol and Motrin as long as you don't combine alcohol with that too. You may want to wash it down w/ caffeine if it doesn't give you the jitters. Caffeine helps speed up the absorption. I've also found exercise (like jumping jacks) helps. So does sex if that doesn't squick you and your DH out too much.
    geminilove

    Answer by geminilove at 12:06 AM on Sep. 23, 2010

  • use ibuprophen and go to your dr. I had same problem and found I have enlarged ovaries.ibuprphen helps pain and swelling
    Marinemom03

    Answer by Marinemom03 at 12:48 PM on Sep. 23, 2010

  • Yeah, I never thought about the miscarriage part. That could be another reason why you are hurting. So, I would suggest you at least call your doc if you haven't already.
    -Ashley
    spiritguide_23

    Answer by spiritguide_23 at 8:03 PM on Sep. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN